International Journal of Probability and Statistics

International Journal of Probability and Statistics aims to publish refereed, well-written original research articles, and studies that describe the latest research and developments in the area of probability and statistics, and to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in the area of Probability and Statistics.


ICV 2015: 77.13; ICV 2016: 81.70
Editor-in-chief:
p-ISSN: 2168-4871
e-ISSN: 2168-4863

Website: http://journal.sapub.org/ijps




Current Issue  

Volume 10, Number 2, 2021
  • Articles
Berry-Esseen Type Bound in Partially Linear Regression Model under Mixing Sequences
Sallieu Kabay Samura
pp. 27-45
DOI: 10.5923/j.ijps.20211002.01  375 Views  209 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
A New Two-Parameter Compound G Family: Copulas, Properties and Applications
Abdelrahman M. Khedr, Zohdy M. Nofal, Yehia M. El Gebaly
pp. 46-62
DOI: 10.5923/j.ijps.20211002.02  775 Views  177 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML